# SDR YENA2024071200993

- Difficulty date: July 12, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N4048J
- Make and model: Airbus A321-271N
- Aircraft serial: 10446
- Aircraft time: 10,952 hours, 1,607 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulted
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#31, BOS-AMS. (ETOPS) 'ENG 2 FIRE LOOP B FAULT POPPED UP WHILE SITTING AT THE GATE ( ENGINE FIRE DETECTION SYSTEMS 2) LOOP B ); REF L/P 4067945 ITEM #2 (PERFORMED VISUAL INSPECTION OF THE ENGINE FIRE DETECTION SYSTEM IAW AMM 26-12-00-200-802, FOUND DEEP GOUGES IN DET-FIRE, CORE AGB LOOP B (4002W02), R & R CORE AGB LOOP B IAW AMM 26-12-17.  REMOVED AND REPLACED FIRE HARNESS ASSY IAW AMM 26-12-62. PER MCC REQUEST) & #2 (PERFORMED OPS TEST OF ENG #2 FIRE AD OVERHEAT DETECTION W/ CFDS IAW AMM 26-12-00. OPS TEST OK) FOR REMOVAL AND REPLACEMENT OF AGB LOOP B (4002WD2), FIRE HARNESS (4166KS) AND ENG #2 FIRE DETECTION OPS TEST. MDDR CLRD, MX-4 UPDATED, PLAC REMOVED.
